# SDR DALA2019082734991

- Difficulty date: August 20, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 19,380 hours, 7,183 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FA OPENED FC OVEN HE SAW AN ORANGE GLOW. OVEN WAS SHOT ASAP OVEN WAS TURNED OFF NO SMOKE FUMES OR HEAT REPORTED MEALS WERE REMOVED WITH NO SIGN OF DAMAGE.  REPLACED OVEN AND OPS CHECKED IT OVEN OPS NML.
